Alert archive / South Dakota / Frost Advisories in 2010
Frost Advisory 2, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this frost advisory at Oct 1, 2010, 3:02 PM CDT for 12 counties in South Dakota. It took effect at Oct 2, 2010, 4:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2010, 3:02 PM CDT (20:02 UTC)
- In effect from
- Oct 2, 2010, 4:00 AM CDT
- Expired
- Oct 2, 2010, 9:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Sioux Falls, SD
Counties Aurora County, SD, Beadle County, SD, Brookings County, SD, Brule County, SD, Charles Mix County, SD, Davison County, SD, Douglas County, SD, Gregory County, SD, Jerauld County, SD, Kingsbury County, SD, Miner County, SD, Sanborn County, SD
The radar
The Sioux Falls radar (KFSD), 124 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1932 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
601 WWUS73 KFSD 012002 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 302 PM CDT FRI OCT 1 2010 .A COLD FRONT PUSHING THROUGH THE AREA THIS AFTERNOON WILL ALLOW TEMPERATURES TO DROP INTO THE 30S TONIGHT. AREAS OF FROST ARE EXPECTED TO FORM OVER PORTIONS OF SOUTH CENTRAL AND EAST CENTRAL SOUTH DAKOTA LATE TONIGHT. SDZ038>040-050-052>054-057>059-063-064-020415- /O.NEW.KFSD.FR.Y.0002.101002T0900Z-101002T1400Z/ BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-BRULE- AURORA-DAVISON-CHARLES MIX-DOUGLAS- INCLUDING THE CITIES OF...HURON...DE SMET...ARLINGTON... LAKE PRESTON...BROOKINGS...GREGORY...BURKE...WESSINGTON SPRINGS... ALPENA...WOONSOCKET...HOWARD...CHAMBERLAIN...KIMBALL... PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL...WAGNER...PLATTE... LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT 302 PM CDT FRI OCT 1 2010 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY. * WEATHER CONDITIONS...AREAS OF FROST ARE EXPECTED TO FORM LATE TONIGHT...WITH THE MAIN THREAT OF FROST IN LOW LYING AND SHELTERED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
3 follow-up statements
305 WWUS73 KFSD 020222 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 922 PM CDT FRI OCT 1 2010 .A COLD FRONT PUSHING THROUGH THE REGION THIS EVENING WILL ALLOW TEMPERATURES TO DROP INTO THE 30S TONIGHT. AREAS OF FROST ARE EXPECTED TO FORM OVER PORTIONS OF SOUTH CENTRAL AND EAST CENTRAL SOUTH DAKOTA LATE TONIGHT. SDZ038>040-050-052>054-057>059-063-064-021030- /O.CON.KFSD.FR.Y.0002.101002T0900Z-101002T1400Z/ BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-BRULE- AURORA-DAVISON-CHARLES MIX-DOUGLAS- INCLUDING THE CITIES OF...HURON...DE SMET...ARLINGTON... LAKE PRESTON...BROOKINGS...GREGORY...BURKE...WESSINGTON SPRINGS... ALPENA...WOONSOCKET...HOWARD...CHAMBERLAIN...KIMBALL... PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL...WAGNER...PLATTE... LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT 922 PM CDT FRI OCT 1 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY. * WEATHER CONDITIONS...AREAS OF FROST ARE EXPECTED TO FORM LATE TONIGHT...WITH THE MAIN THREAT OF FROST IN LOW LYING AND SHELTERED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
886 WWUS73 KFSD 020841 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 341 AM CDT SAT OCT 2 2010 .COOL HIGH PRESSURE WILL BUILD SOUTH TODAY INTO TONIGHT...BRINGING THE THREAT FOR LIGHT WINDS AND FROST. AREAS ALONG AND WEST OF THE JAMES RIVER WILL SEE THIS THREAT EARLY THIS MORNING...WHILE AREAS ALONG AND EAST WILL SEE THE MAIN THREAT LATE TONIGHT AND SUNDAY MORNING. SDZ039-040-054-021645- /O.NEW.KFSD.FR.Y.0003.101003T0800Z-101003T1400Z/ /O.CON.KFSD.FR.Y.0002.101002T0900Z-101002T1400Z/ KINGSBURY-BROOKINGS-MINER- INCLUDING THE CITIES OF...DE SMET...ARLINGTON...LAKE PRESTON... BROOKINGS...HOWARD 341 AM CDT SAT OCT 2 2010 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * WEATHER CONDITIONS...PATCHY FROST WILL BE POSSIBLE THIS MORNING...MAINLY BEFORE 900 AM CDT. LIGHT WINDS AND CLEAR SKIES WILL BRING THE THREAT FOR FROST AGAIN LATE TONIGHT AND EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ055-056-060>062-065>071-021645- /O.NEW.KFSD.FR.Y.0003.101003T0800Z-101003T1400Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-DIXON-DAKOTA-LAKE-MOODY-HANSON-MCCOOK-MINNEHAHA- HUTCHINSON-TURNER-BON HOMME-YANKTON-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY... IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER...HENDRICKS... LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE... LUVERNE...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY... MADISON...FLANDREAU...ALEXANDRIA...EMERY...SALEM...CANISTOTA... BRIDGEWATER...MONTROSE...SIOUX FALLS...PARKSTON...FREEMAN... MENNO...TRIPP...PARKER...CENTERVILLE...MARION...VIBORG...HURLEY... CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG...TYNDALL... SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 341 AM CDT SAT OCT 2 2010 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY. * WEATHER CONDITIONS...LIGHT WINDS AND CLEAR SKIES WILL BRING THE THREAT FOR FROST LATE TONIGHT AND EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SDZ038-050-052-053-057>059-063-064-021400- /O.CON.KFSD.FR.Y.0002.101002T0900Z-101002T1400Z/ BEADLE-GREGORY-JERAULD-SANBORN-BRULE-AURORA-DAVISON-CHARLES MIX- DOUGLAS- INCLUDING THE CITIES OF...HURON...GREGORY...BURKE... WESSINGTON SPRINGS...ALPENA...WOONSOCKET...CHAMBERLAIN... KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL... WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT 341 AM CDT SAT OCT 2 2010 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * WEATHER CONDITIONS...AREAS OF FROST ARE EXPECTED TO FORM EARLY THIS MORNING...WITH THE MAIN THREAT OF FROST IN LOW LYING AND SHELTERED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
044 WWUS73 KFSD 021413 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 913 AM CDT SAT OCT 2 2010 .COOL HIGH PRESSURE WILL BUILD SOUTH TODAY INTO TONIGHT... BRINGING THE THREAT FOR LIGHT WINDS AND FROST. AREAS ALONG AND WEST OF THE JAMES RIVER WILL SEE THIS THREAT EARLY THIS MORNING... WHILE AREAS ALONG AND EAST WILL SEE THE MAIN THREAT LATE TONIGHT AND SUNDAY MORNING. SDZ039-040-054-022215- /O.EXP.KFSD.FR.Y.0002.000000T0000Z-101002T1400Z/ /O.CON.KFSD.FR.Y.0003.101003T0800Z-101003T1400Z/ KINGSBURY-BROOKINGS-MINER- INCLUDING THE CITIES OF...DE SMET...ARLINGTON...LAKE PRESTON... BROOKINGS...HOWARD 913 AM CDT SAT OCT 2 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY... ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY FOR EARLY THIS MORNING IS NO LONGER IN EFFECT. A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY. * WEATHER CONDITIONS...LIGHT WINDS AND CLEAR SKIES WILL BRING THE THREAT FOR FROST LATE TONIGHT AND EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SDZ038-050-052-053-057>059-063-064-021515- /O.EXP.KFSD.FR.Y.0002.000000T0000Z-101002T1400Z/ BEADLE-GREGORY-JERAULD-SANBORN-BRULE-AURORA-DAVISON-CHARLES MIX- DOUGLAS- INCLUDING THE CITIES OF...HURON...GREGORY...BURKE... WESSINGTON SPRINGS...ALPENA...WOONSOCKET...CHAMBERLAIN... KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL... WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT 913 AM CDT SAT OCT 2 2010 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY FOR EARLY THIS MORNING IS NO LONGER IN EFFECT. $$ IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ055-056-060>062-065>071-022215- /O.CON.KFSD.FR.Y.0003.101003T0800Z-101003T1400Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-DIXON-DAKOTA-LAKE-MOODY-HANSON-MCCOOK-MINNEHAHA- HUTCHINSON-TURNER-BON HOMME-YANKTON-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY... IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER...HENDRICKS... LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE... LUVERNE...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY... MADISON...FLANDREAU...ALEXANDRIA...EMERY...SALEM...CANISTOTA... BRIDGEWATER...MONTROSE...SIOUX FALLS...PARKSTON...FREEMAN... MENNO...TRIPP...PARKER...CENTERVILLE...MARION...VIBORG...HURLEY... CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG...TYNDALL... SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 913 AM CDT SAT OCT 2 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY. * WEATHER CONDITIONS...LIGHT WINDS AND CLEAR SKIES WILL BRING THE THREAT OF FROST LATE TONIGHT AND EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WILLIAMS
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this frost advisory went out at Oct 1, 10:07 AM CDT, 4 hours 55 minutes earlier.
Area forecast discussion, Oct 1, 10:07 AM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 1007 AM CDT FRI OCT 1 2010 .DISCUSSION... BACKDOOR COLD FRONT IS ON ITS WAY AS SCHEDULED. FRONT IS CURRENTLY CROSSING THE ND/SD BORDER AND WILL CONTINUE SWRD THROUGH THE DAY. MAY HAVE TO BUMP TEMPERATURES UP A FEW DEGREES AHEAD OF FROPA...BUT OVERALL FORECAST PRETTY WELL ON TRACK. WILL SEE SOME FALLING TEMPERATURES THIS AFTERNOON IN THE NORTH AS THE FRONT COMES THROUGH...AND WILL BE A BIT BREEZY AS WINDS SHIFT TO THE NE. RAIN SHOWER ACTIVITY SHOULD REMAIN EAST OF THE CWA THIS AFTERNOON...BUT THERE MAY BE ENOUGH MOISTURE AND LIFT TO SQUEEZE OUT A FEW SPRINKLES NEAR AND EAST OF AND AREA FROM BKX TO SPW. && .AVIATION... VFR CONDITIONS WL CONTINUE THRU 12Z SAT. A STRONG BACKDOOR COLD FRONT WILL PUSH THROUGH THE AREA STARTING ARND KHON AND KMML BY 17Z...AND CONTINUING THRU KSUX AND KSLB AREA BY 22Z...WITH NRLY WINDS BEHIND THE FRONT FOR SEVERAL HOURS LKLY TO GUST AOA 25 KTS. SFC WINDS WILL DROP OFF AND BECOME LIGHT DURING THE OVERNIGHT. && .PREV DISCUSSION... NOT MANY CHANGES TO THE GOING FORECAST WITH DRY CONDITIONS STILL EXPECTED UFN. WAVE MOVING ACROSS THE CANADIAN BORDER INTO NORTHERN MINNESOTA WILL DRAG A COLD FRONT SOUTH TODAY...WHICH SHOULD REACH NORTHERN PORTIONS OF THE CW LATE THIS MORNING...THEN THE MISSOURI RIVER VALLEY CLOSER TO 22-24Z. WINDS AHEAD OF THE FRONT WILL BE WEST TO SOUTHWEST AND NOT ALL THAT STRONG WITH PRETTY NICE WARMING. RAISED HIGHS JUST A BIT ALONG THE MO RIVER VALLEY INTO NORTHWEST IOWA WITH THE TEMPERATURE CREEPING UP TO AROUND 80. EXPECT HIGHS TO MAX OUT AROUND 18Z IN THE NORTH...AND LIKELY JUST SHORT OF 70...BEFORE STARTING A SLOW DROP IN THE AFTERNOON. TOO DRY FOR PRECIPITATION SO JUST A FEW CLOUDS EXPECTED WITH THE FRONTAL PASSAGE. DECENT MIXING EARLY THIS EVENING WILL KEEP WINDS UP A BIT...BUT THEY SHOULD GRADUALLY DIMINISH THROUGH THE NIGHT. WITH THE COLDER LOW LEVEL AIR FILTERING IN...EVEN WITH A LITTLE WIND...STILL PLANNING ON SATURDAY MORNING LOWS IN THE 30S TO LOWER 40S. SATURDAY AND SUNDAY BOTH LOOKING COOL STILL WITH A FAIRLY STRONG 1030MB HIGH PRESSURE SLOWLY WORKING EAST. HIGHS MAINLY IN THE UPPER 50S TO MID 60S BOTH DAYS. ONE THING TO WATCH FOR WILL BE THE THREAT FOR FROST LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING...ESPECIALLY ALONG AND EAST OF INTERSTATE 29. NOT GOING TO ISSUE AN ADVISORY JUST YET...BUT A PRETTY GOOD CHANCE WE WILL NEED ONE. MONDAY INTO TUESDAY WILL SEE THIS STRONG HIGH PRESSURE TO THE EAST CONTINUE TO INFLUENCE THE AREA AS LOW PRESSURE DEVELOPS OVER THE NORTHERN ROCKIES. THIS SHOULD KEEP A SOUTH TO SOUTHEAST FLOW IN PLACE...PRETTY WINDY AT TIMES AS WELL. WENT AHEAD AND LOWERED HIGHS JUST A COUPLE OF DEGREES AS WELL AS DEW POINTS THINKING THAT THE INFLUENCE OF THIS HIGH PRESSURE WILL KEEP SLIGHTLY COOLER AND DRIER AIR ADVECTING IN BOTH DAYS. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. &&
Hazardous weather outlook, Oct 1, 4:33 AM CDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 433 AM CDT FRI OCT 01 2010 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-021200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 433 AM CDT FRI OCT 01 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT FLOODING... RIVER LEVELS WILL CONTINUE TO SLOWLY FALL ACROSS THE AREA. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG MUCH OF THE BIG SIOUX RIVER TODAY...WITH MAJOR FLOODING CONTINUING AROUND AKRON. MINOR TO MODERATE FLOODING WILL CONTINUE ON SEVERAL ADDITIONAL RIVERS AND STREAMS...INCLUDING THE LOWER PORTIONS OF THE JAMES AND VERMILLION RIVERS IN SOUTHEAST SOUTH DAKOTA...THE LITTLE SIOUX RIVER IN NORTHWEST IOWA...AND THE DES MOINES RIVER IN SOUTHWEST MINNESOTA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 10:28 AM CDT | River Flood Warning | FSD | Bon Homme, Charles Mix | 48 days |
Nearby
Frost Advisories in South Dakota, 2010Every frost advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.